# SDR UIEA2023020200090

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 93,502 hours, 19,909 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Wire
- Part number: NA
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO, DIAGONAL WALL RH SIDE, UNDER PANEL, SEVERAL ELECTRICAL WIRES BROKEN( ELECTRICAL WIRES WERE REPLACED PER SWPM 20-10-13. OPS CHECK GOOD )
